Harish S Bhat
Harish S Bhat
Verified email at - Homepage
Cited by
Cited by
On the derivation of the bayesian information criterion
HS Bhat, N Kumar
School of Natural Sciences, University of California 99, 2010
Electrical funnel: A broadband signal combining method
E Afshari, H Bhat, X Li, A Hajimini
2006 IEEE International Solid State Circuits Conference-Digest of Technical …, 2006
Extremely wideband signal shaping using one-and two-dimensional nonuniform nonlinear transmission lines
E Afshari, HS Bhat, A Hajimiri, JE Marsden
Journal of Applied Physics 99 (5), 2006
Ultrafast analog Fourier transform using 2-D LC lattice
E Afshari, HS Bhat, A Hajimiri
IEEE Transactions on Circuits and Systems I: Regular Papers 55 (8), 2332-2343, 2008
A Hamiltonian regularization of the Burgers equation
HS Bhat, RC Fetecau
Journal of Nonlinear Science 16, 615-638, 2006
The Interdisciplinarity of Collaborations in Cognitive Science
T Bergmann, R Dale, N Sattari, E Heit, HS Bhat
Cognitive Science 41 (5), 1412-1418, 2017
Lagrangian averaging for compressible fluids
HS Bhat, RC Fetecau, JE Marsden, K Mohseni, M West
Multiscale Modeling & Simulation 3 (4), 818-837, 2005
Nonlinear constructive interference in electrical lattices
HS Bhat, E Afshari
Physical Review E 77 (6), 066602, 2008
Citation prediction using diverse features
HS Bhat, LH Huang, S Rodriguez, R Dale, E Heit
2015 IEEE International Conference on Data Mining Workshop (ICDMW), 589-596, 2015
Predicting adolescent suicide attempts with neural networks
HS Bhat, SJ Goldman-Mellor
arXiv preprint arXiv:1711.10057, 2017
Harmonic Generation Using Nonlinear LC Lattices
GN Lilis, J Park, W Lee, G Li, HS Bhat, E Afshari
IEEE Transactions on Microwave Theory and Techniques 58 (7), 1713-1723, 2010
Diffraction on the two-dimensional square lattice
HS Bhat, B Osting
Siam journal on applied mathematics 70 (5), 1389-1406, 2010
The Riemann problem for the Leray–Burgers equation
HS Bhat, RC Fetecau
Journal of Differential Equations 246 (10), 3957-3979, 2009
Option pricing under a normal mixture distribution derived from the Markov tree model
HS Bhat, N Kumar
European Journal of Operational Research 223 (3), 762-774, 2012
Kirchhoff's laws as a finite volume method for the planar Maxwell equations
HS Bhat, B Osting
IEEE Transactions on Antennas and Propagation 59 (10), 3772-3779, 2011
Equations of mind: Data science for inferring nonlinear dynamics of socio-cognitive systems
R Dale, HS Bhat
Cognitive Systems Research 52, 275-290, 2018
A Leray-type regularization for the isentropic Euler equations
HS Bhat, RC Fetecau, J Goodman
Nonlinearity 20 (9), 2035, 2007
Stability of fronts for a regularization of the Burgers equation
H Bhat, R Fetecau
Quarterly of Applied Mathematics 66 (3), 473-496, 2008
On a regularization of the compressible Euler equations for an isothermal gas
HS Bhat, RC Fetecau
Journal of mathematical analysis and applications 358 (1), 168-181, 2009
Suicide risk among hospitalized versus discharged deliberate self-harm patients: Generalized random forest analysis using a large claims data set
SJ Goldman-Mellor, HS Bhat, MH Allen, M Schoenbaum
American journal of preventive medicine 62 (4), 558-566, 2022
The system can't perform the operation now. Try again later.
Articles 1–20